# SDR DL72W962768

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2817W
- Make and model: Boeing 727247
- Aircraft serial: 20873
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING MV2,  JUST INSIDE ACCESS 9504 ON RT SIDE 2ND FROM TOP STRINGER, CRACK AT RIB ATTACH BOLT.  FABRICATED AND DRILLED REPAIR PARTS PER M/M 55-30-0 PG. 803.  INSTALLED REPAIR PER M/M 55-30-0.
